English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2345563      Online Users : 38
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26511

Title: A DELAY-DEPENDENT APPROACH TO ROBUST STABILITY FOR UNCERTAIN HYBRID BIDIRECTIONAL ASSOCIATIVE MEMORY NEURAL NETWORKS WITH TIME-VARYING DELAYS
Authors: Chien-Yu Lu;Koan-Yuh Chang;Hsun-Heng Tsai;Wen-Jer Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: time-varying delays;linear matrix inequality;bidirectional associative memory neural networks;parameter uncertainty;robust stability
Date: 2010
Issue Date: 2011-10-20T08:36:24Z
Publisher: Journal of Marine Science and Technology
Abstract: Abstract:This paper performs a global robust stability analysis of a particular class of hybrid bidirectional associative memory time-varying delayed neural network with norm-bounded time-
varying parameter uncertainties. The activation functions are assumed to be globally Lipschitz continuous. Globally delay-dependent robust stability criteria are derived in the form of linear matrix inequalities by introducing relaxation matrices which, when chosen properly, produce a less conservative result. Two numerical examples are given to illustrate the significant improvement obtained in the conservativeness of
the delay bound.
Relation: 18(2), pp.164-171
URI: http://ntour.ntou.edu.tw/handle/987654321/26511
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML318View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback